# SDR CA030731019

- Difficulty date: July 17, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 7,337 hours
- Engine: Pwa PT6T3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3031801
- Condition: Fractured
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) COMPRESSOR TURBINE BLADE FRACTURED CAUSING COMPLETE ENGINE FAILURE AT APPROX. 40KNOTS FORWARD AIRSPEED, PILOT CARRIED OUT EMERGENCY LANDING.ENGINE REMOVED FOR EXAMINATION BY PWC.
